Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Note on the Frequency of Use of the Different Digits in Natural Numbers

Simon Newcomb
American Journal of Mathematics
Vol. 4, No. 1 (1881), pp. 39-40
DOI: 10.2307/2369148
Stable URL: http://www.jstor.org/stable/2369148
Page Count: 2
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails